Results 1 to 3 of 3
  1. #1
    joe_capone is offline Member
    Join Date
    Oct 2002
    Posts
    676

    need help please read.

    today i was feeling very weird with harsh back pain, and im sensitive to light all of a sudden and my throat is real sore. anyways i went to my doctor he gave me some medication called AVELOX ( MOXIFLOXACIN 400 MG ) I just took a tablet right now and today is supposed to be my injection day. im realy afraid to mix it specially when im taking 400 mg of some kinda tablet my doc prescribes me. should i just wait till tommorow to inject? honestly im realy afraid to mix right now. im supposed to be injecting the whole 250 mg of sus. i would appriciate it if the doctor who comes here on ar answers my question. vets mods and everyone else please feel free to reply.

  2. #2
    twosocks40's Avatar
    twosocks40 is offline Member
    Join Date
    Jun 2003
    Location
    down south
    Posts
    652
    Maybe try and see if the company who makes the drug has a website that might list specifics, like what not to mix with it. Or, search for a medical website with info on that drug. Just an idea.

    -B

  3. #3
    popa's Avatar
    popa is offline Senior Member
    Join Date
    Apr 2002
    Location
    I KEEP IT ON MY KITCHEN T
    Posts
    1,232
    is that all your on is sus? or are you taking d-bol as well.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •